Advertisement

Results in Mathematics

, 74:38 | Cite as

Convergence in \(\varvec{p}\)-Mean for Arrays of Random Variables

  • João Lita da SilvaEmail author
Article
  • 15 Downloads

Abstract

In this paper, conditions are given to ensure the convergence in mean of order \(p\ (1 \leqslant p < 2)\) for arrays of random variables. Recent results about convergence in p-mean for arrays of row-wise pairwise negative quadrant dependent random variables will be improved.

Keywords

Convergence in p-mean row-wise pairwise positive quadrant dependent array row-wise pairwise negative quadrant dependent array 

Mathematics Subject Classification

60F25 

Notes

Acknowledgements

This work is a contribution to the Project UID/GEO/04035/2013, funded by FCT—Fundação para a Ciência e a Tecnologia, Portugal.

References

  1. 1.
    Cabrera, M.O., Volodin, A.I.: Mean convergence theorems and weak laws of large numbers for weighted sums of random variables under a condition of weighted integrability. J. Math. Anal. Appl. 305, 644–658 (2005)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Lehmann, E.L.: Some concepts of dependence. Ann. Math. Statist. 37, 1137–1153 (1966)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Lita da Silva, J.: Almost sure convergence for weighted sums of extended negatively dependent random variables. Acta Math. Hungar. 146, 56–70 (2015)Google Scholar
  4. 4.
    Lita da Silva, J.: Convergence in \(p\)-mean for arrays of row-wise extended negatively dependent random variables. Acta Math. Hungar. 150(2), 346–362 (2016)Google Scholar
  5. 5.
    Sung, S.H.: Convergence in \(r\)-mean of weighted sums of NQD random variables. Appl. Math. Lett. 26, 18–24 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Wu, Y., Guan, M.: Mean convergence theorems and weak laws of large numbers for weighted sums of dependent random variables. J. Math. Anal. Appl. 377, 613–623 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Yu, H.: A Glivenko-Cantelli lemma and weak convergence for empirical processes of associated sequences. Probab. Theory Related Fields 95, 357–370 (1993)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Yuan, D., Tao, B.: Mean Convergence theorems for weighted sums of arrays of residually \(h\)-integrable random variables concerning the weights under dependence assumptions. Acta Appl. Math. 103, 221–234 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Faculty of Sciences and Technology, Department of Mathematics and GeoBioTecNOVA University of LisbonCaparicaPortugal

Personalised recommendations